# SDR ASAA2015051511870

- Difficulty date: May 15, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 70,893 hours, 40,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69414551
- Condition: Corroded
- Location: Bs 545
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM INTERIOR AFT ANGLE CORRODED, FWD ACCESS AREA AFT OF ROTATING BEACON. ACFT GROUNDED. REMOVED CORRODED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-12-1A-1 DETAIL 7.  REMOVED ANGLE FABRICATED NEW ANGLE AND INSTALLED IAW SRM 51-40-05-0G-0 AND 
51-40-02-0G-0.
